Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red flaky patches on upper and lower lips, keeps recurring. Any cure ?

I am living in SHARJAH U.A.E. I have got read patches on the upper and lower lips . After few days white layer of skin comes out.It has been occurring since 2010. I consulted doctors for a long time. Whenever I use medicine it goes,but after three to four weeks it comes up again.I am totally fade up ,lost all hope of curing this. I was advised not to use lipstick but once or twice I have used it.I need your immediate advice. Regards, AAAAA(Female,age 50 years)
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
thanks for your query
what you have is known as angular chelitis .
it may be due to many reason but most common due to candidial infection or dryness
you need to apply anti fungal and moisturizer cream twice a day
avoid lip licking
better to consult dermatologist
immune system play major role in this condition ,so better to do some blood test to identify immune deficiency
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor